# SDR IPXA09157731

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS FAILED TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY IAW A-300 AMM CH 33-51-14-04.  OPS CHECKS NORMAL.
